# SDR ASAA2014100409300

- Difficulty date: October 4, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 26,761 hours, 7,839 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0785
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 26,765 hours, 7,841 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG EEC FAULT CODE 73-20011 AND 73-20621 WERE PRESENT AFTER SOFTWARE UPLOAD.  ACFT GROUNDED. REPLACED NR 1 ENG EEC IAW AMM 73-21-60,  OPS CHECKED GOOD.
